Hi

If it takes too long to climax and it is causing a problem for you or your partner, welcome to this section.
Forum rules
Please be respectful!
bw1951
Posts: 20
Joined: Fri Aug 26, 2011 12:23 am

Hi

Postby bw1951 » Sat Aug 27, 2011 2:14 am

I'm 60, divorced and have 2 kids. I got diagnosed with prostate cancer 5 years ago. I had a tough time deciding on a treatment mainly worrying about the ED risks of each treatment option, but finally chose brachytherapy. I still question whether I made the right choice. Erectile problems increased for about 3 years after radiation, pretty much like my docs and the books outlined might happen, although the pills generally take care of the ED. But I have also had problems with delayed ejaculation ever since I started taking anti-depressants 20 years ago and sometimes it has been pretty severe. Several years before the cancer I participated in clinical trials for the delayed ejaculation problem, but neither testosterone or high-dose Viagra helped.

So I have a combination of two problems I'm trying to solve. Since the radiation treatment eliminated most of the semen, delayed orgasm is probably a more accurate term for my problem now than delayed ejaculation. I don't know whether it is because of getting old or because of radiation damage or both, but the delay has gotten worse. So at least while the pills for ED are working, the delay problem is more troublesome for me than the ED.

dlampton
Posts: 12
Joined: Thu Jul 28, 2011 6:00 pm

Re: Hi

Postby dlampton » Sat Aug 27, 2011 3:00 pm

I bet it was Zoloft, right? Happened to me too and it's the gift that keeps on giviing. My uro says that's what they now give for premature ejaculation.

Welcome aboard and you'll get a lot of good advice from some good people.

Dick

bw1951
Posts: 20
Joined: Fri Aug 26, 2011 12:23 am

Re: Hi

Postby bw1951 » Sat Aug 27, 2011 7:08 pm

Dick,

That was the latest that gave real severe problems. My doc has prescribed me lamotrigine (lamictal) to go with wellbutrin instead of Zoloft or some other SSRI.

Did you ever find an anti-depressant that helped your depression but left you able to ejaculate?

antelope
Posts: 1477
Joined: Sun Nov 14, 2010 3:17 am
Location: Baton Rouge

Re: Hi

Postby antelope » Sat Aug 27, 2011 9:18 pm

BW:

Just so you'll know, ejaculation delay and/or difficulty seems to be a general side effect of ED in general and of the various ED remedies that work. I'm not suggesting that depression meds don't play a part; heart meds and other meds can also be culprits in this area. But there seems to be a growing body of evidence that many of us who are dealing with limp dicks successfully using pills or shots also deal with delayed ejaculation. I'm one of many for whom this is true. Don't get me wrong, now. I am not complaining. I wouldn't trade the blue veiner erections I get with my trimix for anything. The fact that I have to work a little longer to get off just isn't a big deal. At least I have an erection that will last as long as it takes.

I thought you might want to add this information to your body of knowledge. You never know when it might come in handy, no pun intended.

Good luck,

Greg
Born 1948, married 1969. BPH & Type II Diabetes at age 35. TURP-2002; Some ED even before that. Cardiac valve surgery-2007. ED from diabetes. Poor results with pills. Started trimix injections in Nov, 2010. Great results from the very beginning.

Genome
Posts: 311
Joined: Sun Jul 11, 2010 10:15 am
Location: Southeast USA

Re: Hi

Postby Genome » Mon Aug 29, 2011 12:00 pm

just letting you know that you are not alone. My orgasms only come after great effort. Vaginal stimulation is no longer adequate to push me over the edge....i have to take matters in hand to accomplish my mission. I have an implant...but had delayed orgasm all my life. It got worse every decade. I am in my mis 60's.

bw1951
Posts: 20
Joined: Fri Aug 26, 2011 12:23 am

Re: Hi

Postby bw1951 » Wed Aug 31, 2011 6:51 am

Guys,

Thanks for your replies. Interesting about the ED drugs themselves possibly contributing to the ejaculatory delay. I guess I haven't learned yet to read to the bottom of the long sheets that the drug companies have to publish showing potential side effects. Any thoughts on what ED drugs might have the lowest potential for ejaculatory delay? So far I've tried Viagra for several years and Cialis for about a year. For the first couple of years after radiation I used to split the pills in order to get erections every other day for rehab purposes. When the delay worsened I sort of slacked off and started taking the whole tab much less frequently without thinking twice about whether a half tab would give me an erection. I'll try varying the dose and also try the Viagra I had left when I switched to Cialis.

Thanks again for the info,

Brian

antelope
Posts: 1477
Joined: Sun Nov 14, 2010 3:17 am
Location: Baton Rouge

Re: Hi

Postby antelope » Wed Aug 31, 2011 10:01 am

Brian,

My non-medical opinion is that which drug affects which guy in what way is more or less random. There may be a pattern somewhere, but I haven't found any studies in that regard. I would add that delayed ejac is also assocaited with aging. Even though we are still as horny as goats in our sixties, we don't have the same equipment or the same engine as we did in our twenties. So we slow down and enjoy the ride. Oh, darn.

G
Born 1948, married 1969. BPH & Type II Diabetes at age 35. TURP-2002; Some ED even before that. Cardiac valve surgery-2007. ED from diabetes. Poor results with pills. Started trimix injections in Nov, 2010. Great results from the very beginning.


Return to “Delayed Ejaculation (Anorgasmia)”

Who is online

Users browsing this forum: No registered users and 1 guest